# SDR AALA980490

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: C231098102
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

JFK - FLT 107 - DURING APPROACH, THE NOSE LANDING GEAR RED UNLOCK LIGHT ILLUMINATED ON GEAR EXTENSION.  CREW MISSED THE APPROACH, GEAR WAS CYCLED WITH THREE GREEN GEAR SAFE LIGHT ILLUMINATED.  AIRCRAFT LANDED JFK WITHOUT FURTHER INCIDENT. REPLACED NOSE GEAR TELESCOPING DRAG STRUT.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION AND ALTERNATE EXTEND CHECKS WITH NORMAL INDICATION.  SYSTEM LEAKED AND GROUND CHECKED NORMAL OPERATION.  (M)
